Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ihateacne1979

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ihateacne1979

  • Rank
    New Member
  1. I had been on accutane (1 month 40 mg, 2 months 60 mg, 3 mg 80 mgs) the past 6 months with amazing results! Sigh... I never thought I'd say it when I first started on accutane, but I actually miss accutane. My skin was so perfect while I was on it... especially the past 3 months. Anyway, I've been off for about a month now. Doc gave me 0.05% Tazorac to apply to my face nightly. She said that should help with my oily skin. Well, I've been using it for about 2-3 weeks. My skin is oily a
  2. Not sure what's going on and thought I'd come online and see if anyone has had a similar experience. I've been on accutane for 3 months now (month 1 = 40 mg; month 2, 3 = 60 mg). I was getting pretty amazing results. No oily skin, but occasional zit here or there. Went to the derm and she wanted to up the dosage to 80 mg cause I was still getting a zit here and there. According to her, I should be getting absolutely no zits! (not sure If I believe her from everyone's testimonial on here).
  3. I've been on accutane for about 3 months now (first month 40 mg and the next two months 60 mg). It was rough for about the first 3 weeks, but I have to now say that accutane truly is God's gift to those with less perfect skin. I'm just hoping that I'm one of the lucky ones where they don't need a second round of treatment. Anyway, I have a very very odd question. Does anyone here who have taken accutane also suffer from tonsil stones? It might be pure coincidence, but I've noticed that I'm
  4. Hello. New to the board. Anyway, tried searching the message boards for the answer, but only really came across messages saying that initial flare up is common. I've been on Accutane for about 4 days now and the flare up is driving me insane. It's gotten to a point where I don't feel like interacting with people anymore. I understand that the flare up is going to happen, but is there anything I can do to reduce it? I'm dreading that things will get even more worse than it is now before I s
×